UM

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Orthogonal Polynomials, Asymptotics and Heun Equations Journal article
arXiv, 2019
Authors:  Yang Chen;  Galina Filipuk;  Longjun Zhan
Favorite  |  View/Download:68/0  |  Submit date:2019/07/22
Painleve transcendents and the Hankel determinants generated by a discontinuous Gaussian weight Journal article
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2019,Volume: 42,Issue: 1,Page: 301-321
Authors:  Min, Chao;  Chen, Yang
Favorite  |  View/Download:2/0  |  Submit date:2019/01/17
asymptotics  Hankel determinants  ladder operators  orthogonal polynomials  Painleve transcendents  random matrices  
Painlevé transcendents and the Hankel determinants generated by a discontinuous Gaussian weight Journal article
Mathematical Methods in the Applied Sciences, 2019,Volume: 42,Issue: 1,Page: 301-321
Authors:  Min C.;  Chen Y.
Favorite  |  View/Download:5/0  |  Submit date:2019/02/12
Asymptotics  Hankel Determinants  Ladder Operators  Orthogonal Polynomials  Painlevé Transcendents  Random Matrices  
The Hankel determinant associated with a singularly perturbed Laguerre unitary ensemble Journal article
JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, 2019,Volume: 26,Issue: 1,Page: 24-53
Authors:  Lyu, Shulin;  Griffin, James;  Chen, Yang
Favorite  |  View/Download:8/0  |  Submit date:2019/01/17
Hankel Determinant  Smallest Eigenvalue  Double Scaling  
Nonlinear difference equations for the generalized little q-laguerre polynomials Journal article
Journal of Difference Equations and Applications, 2017,Volume: 23,Issue: 12,Page: 1943-1973
Authors:  Chen H.;  Filipuk G.;  Chen Y.
Favorite  |  View/Download:4/0  |  Submit date:2019/02/12
Asymptotic Expansions  Difference Equations  Orthogonal Polynomials  Singularity Confinement  
Random matrix models, double-time Painlevé equations, and wireless relaying Journal article
Journal of Mathematical Physics, 2013,Volume: 54,Issue: 6
Authors:  Chen Y.;  Haq N.S.;  McKay M.R.
Favorite  |  View/Download:4/0  |  Submit date:2019/02/12
Excitation spectrum for an inhomogeneously dipole-field-coupled superconducting qubit chain Journal article
Physical Review A - Atomic, Molecular, and Optical Physics, 2012,Volume: 85,Issue: 5
Authors:  Ian H.;  Liu Y.-X.;  Nori F.
Favorite  |  View/Download:0/0  |  Submit date:2019/04/08
Coulumb fluid, painlevé transcendents, and the information theory of MIMO systems Journal article
IEEE Transactions on Information Theory, 2012,Volume: 58,Issue: 7,Page: 4594
Authors:  Chen Y.;  McKay M.R.
Favorite  |  View/Download:10/0  |  Submit date:2018/10/30
Channel Capacity  Multiple-input Multiple-output (Mimo) Systems  Orthogonal Polynomials  Random Matrix Theory